# SDR DALA2024102210302

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 76,101 hours, 9,540 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 FOUND RH MLG RIB 6 FWD LUG CORROSION. CORRECTIVE ACTION: REPAIRED PER DELTA NON-ROUTINE 600-008. (0621673)
